# SDR HALA2020052700115

- Difficulty date: May 26, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 28,722 hours, 67,361 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Unknown
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN - ON WALK AROUND FOUND LEFT WING NR 5 SLAT STICKING OUT.  REPAIR IN WORK.
